|Salicylates-very important article!
Jul 7, 2008
Dear Doctor. I wrote to you one month ago and asked about mesalazine.You answered that mesalazine would not delay seroconversion because it is anti- inflammatory drug but I've read in the internet that mesalazine have also some immunosuppressive functions(not big)Read also plesae the article about modulation of hiv production by salicylates. Do you still think that it would not interfere my test? I had tests 4 and 10 months after exposure. Please help me. I'm pregnant. This is article: http://gateway.nlm.nih.gov/MeetingAbstracts/ma?f=102209861.html
| Response from Dr. Frascino
The article you reference is from 1994, which is ancient history in terms of the HIV/AIDS pandemic. It also does not address HIV-antibody production! It relates to using high-dose salicylates to decrease HIV production (actual virus production, not anti-HIV antibody production).
My assessment and advice remain unchanged. Stop worrying!
Mesalazine- Doctor please help me. Jun 11, 2008
Dear Doctor. Plese remember to answer my question about mesalazine, maybe tomorrow or another day. I'm waiting. I'm so frightened because I'm pregnant. I can't eat , I can't sleep. :( I don't have money for donation because I'm young student and I don't work. Kind regards.
Dear Doctor. I know that you are very busy,many pople write here. I've read all forum but I haven't found informations about Salofalk. Would it dealy seroconversion?I wrote two messages about it 2 and three days ago. Please help me :( I'm very tired and cry all the time :( I'm not American so my english isn't very well. Sorry for mistakes.You can also write on my e-mail address. Thank you.
Response from Dr. Frascino
Mesalazine is an anti-inflammatory drug used to treat inflammation of the gastrointestinal tract (Crohn's disease, ulcerative colitis, etc.) It will not alter your ability to make anti-HIV antibodies, the duration of the HIV window period or the accuracy of HIV-related tests.
Why are you crying all the time??? Perhaps you should talk to your doctor about feeling so exhausted and sad. You could be suffering from depression, a very treatable condition.
Good luck. Hope your smile returns soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can People Sometimes Receive A False Positive Hiv Test?
- How Long Does The Hiv Virus Live On A Razor Blade?
- How Many Documented Cases Of Hiv Are Attributed To Exposure In The Workplace?
- Hiv Secondary Infection
- Can You Get Swollen Lymph Nodes From Worrying About Hiv?
- Healthy Foods For Hiv People To Increase The Cd4 Cells
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.